# SDR DHL9880657C

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Door
- Condition: Bent
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FLAP, ICE BREAKER AT I/B OBSERVED BEND.  REMOVED DAMAGED DOOR AND INSTALLED PER SRM 51-1-21.
